# SDR A6WA200840126

- Difficulty date: February 26, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB FLOORBEAM CRACK AT FS 280 RBL 9.0.  REPAIR PERFORMED IAW REO 601R53-11-171 REV D SCHEM B.  (M)
